Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

vavier

Member
  • Total Reviews

    1
  • Content Count

    59
  • Joined

  • Last visited

Community Reputation

0 Neutral

About vavier

  • Rank
    Musician
  • Birthday 07/06/1994

Profile Information

  • Gender
    Male
  • Location
    Toronto
  • Interests
    Singing, producing, writing music, violin, guitar, keys, basketball

Recent Profile Visitors

1643 profile views
  1. Honestly if you could, you should stop taking them. It can really affect you in the long run! Or have you tried the low doses option? Like 10mg a day?
  2. Boy it is truly a weird time for me. I'm 23, moved to new city/country to pursue music. I'm in the mist of recording my new songs that I'm extremely proud of. Except..acne is getting in the way. As some of you know, these days, it's not about just having good music, you need the image, THE BRANDING especially. You ARE the product and face of your music. I really think the music part is almost set. I'm also not a person who cares too much about image/branding but ITS COMPLETELY necessary to
  3. I would basically make fun of them back. I'm pretty good at reliatiing..but I would joke around..kinda with my friends or something if that happened.
  4. i basically stopped doing everything except face wash, and bp on spots. I eat whatever i want or do whatever i want. idc anymore! =)
  5. hated it...made my marks even more red.
  6. Topic says it all, What do you replace with milk? I need to grow, I can't drink a lot of milk and I'm 16, I NEED TO GROW!! Thanks.
  7. I don't give a fuck now. I'm good looking, have many loving family, friends, attracting personality. Now acne, hyperpigmentation, I don't give a fuck. Thanks =)
  8. I get them once in a while. They usually just die away. Get a spot treatment.
  9. I'm 16...and ilikeyou, you sound really desperate like I was...doxy is working for me a little. but I need to rely on myself more. you should too. You're young, listen to the derm who studied acne for a degree.
  10. Happened to me...now after 1 year of only 1 cheek(left) now I got more on my right as well....disgusted... try a white Egg mask. it's helpful.
  11. I am a guy, an the girl i went with, broke up with me. depressing...
×